# SDR ASOA201001728

- Difficulty date: November 5, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,046 hours, 14,999 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB THAT SURROUNDS LINTEL ATTACHMENT FITTING HAS INDICATION NOTED APPROX  .1" IN LENGTH 50 PERCENT FSH FAILED NDT INSP.   REPAIRED PER EC/TC REO 601R-53-61-1230  AND REPAIR C/W REQUIREMENTS OF EC/TC AND REO 601R-53-61-1230 REV D.
